Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 13, NWS Corpus Christi, TX

August 15, 2022Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Aug 15, 2022, 9:30 AM CDT for Webb County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2022, 9:30 AM CDT (14:30 UTC)
Expired
Aug 15, 2022, 12:00 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 197 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 11:31 AM CDTFLASH FLOOD2 Nnw Laredo, TXREPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 121 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 2.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2022-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2022-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1833 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

224 
WGUS54 KCRP 151430
FFWCRP
TXC479-151630-
/O.NEW.KCRP.FF.W.0013.220815T1430Z-220815T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
930 AM CDT Mon Aug 15 2022

The National Weather Service in Corpus Christi has issued a

* Flash Flood Warning for...
  South Central Webb County in south central Texas...

* Until 1130 AM CDT.

* At 930 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts up to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Laredo, Rio Bravo, El Cenizo, United South High School, St 
  Augustine High School South Laredo, Laredo International Airport, 
  Texas A&M, Laredo Community College, Laredo Country Club, Doctors 
  Hospital Of Laredo and Ranchitos Las Lomas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2763 9958 2765 9925 2743 9933 2730 9935
      2729 9934 2732 9937 2726 9945 2726 9949
      2730 9949 2731 9953 2732 9954 2734 9950
      2741 9949 2745 9949 2749 9948 2750 9950
      2750 9953 2757 9951 2761 9955 2760 9958

FLASH FLOOD...RADAR INDICATED

$$

EMF
4 follow-up statements
728 
WGUS74 KCRP 151541
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
1041 AM CDT Mon Aug 15 2022

TXC479-151630-
/O.CON.KCRP.FF.W.0013.000000T0000Z-220815T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webb TX-
1041 AM CDT Mon Aug 15 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THIS 
MORNING FOR SOUTH CENTRAL WEBB COUNTY...

At 1041 AM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 2 and 5 inches of rain 
have fallen. Additional rainfall amounts up to 2 inches are possible 
in the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Laredo, Rio Bravo, El Cenizo, United South High School, St 
  Augustine High School South Laredo, Laredo International Airport, 
  Texas A&M, Laredo Community College, Laredo Country Club, Doctors 
  Hospital Of Laredo and Ranchitos Las Lomas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2763 9958 2765 9925 2743 9933 2730 9935
      2729 9934 2732 9937 2726 9945 2726 9949
      2730 9949 2731 9953 2732 9954 2734 9950
      2741 9949 2745 9949 2749 9948 2750 9950
      2750 9953 2757 9951 2761 9955 2760 9958

FLASH FLOOD...RADAR INDICATED

$$

EMF
804 
WGUS54 KCRP 151616
FFWCRP
TXC479-151700-
/O.EXT.KCRP.FF.W.0013.000000T0000Z-220815T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
1116 AM CDT Mon Aug 15 2022

The National Weather Service in Corpus Christi has extended the

* Flash Flood Warning for...
  South Central Webb County in south central Texas...

* Until noon CDT.

* At 1116 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Laredo, Rio Bravo, El Cenizo, United South High School, St 
  Augustine High School South Laredo, Laredo International Airport, 
  Texas A&M, Laredo Community College, Laredo Country Club, Doctors 
  Hospital Of Laredo and Ranchitos Las Lomas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2763 9958 2765 9925 2743 9933 2730 9935
      2729 9934 2732 9937 2726 9945 2726 9949
      2730 9949 2731 9953 2732 9954 2734 9950
      2741 9949 2745 9949 2749 9948 2750 9950
      2750 9953 2757 9951 2761 9955 2760 9958

FLASH FLOOD...RADAR INDICATED

$$

EMF
763 
WGUS74 KCRP 151644
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
1144 AM CDT Mon Aug 15 2022

TXC479-151700-
/O.CON.KCRP.FF.W.0013.000000T0000Z-220815T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webb TX-
1144 AM CDT Mon Aug 15 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY FOR 
SOUTH CENTRAL WEBB COUNTY...

At 1144 AM CDT, Public reported thunderstorms producing heavy rain 
across the warned area. Between 3.5 and 5 inches of rain have 
fallen. Additional rainfall amounts up to 0.2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Laredo, Rio Bravo, El Cenizo, United South High School, St 
  Augustine High School South Laredo, Laredo International Airport, 
  Texas A&M, Laredo Community College, Laredo Country Club, Doctors 
  Hospital Of Laredo and Ranchitos Las Lomas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2763 9958 2765 9925 2743 9933 2730 9935
      2729 9934 2732 9937 2726 9945 2726 9949
      2730 9949 2731 9953 2732 9954 2734 9950
      2741 9949 2745 9949 2749 9948 2750 9950
      2750 9953 2757 9951 2761 9955 2760 9958

FLASH FLOOD...OBSERVED

$$

EMF
437 
WGUS74 KCRP 151655
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
1155 AM CDT Mon Aug 15 2022

TXC479-151705-
/O.EXP.KCRP.FF.W.0013.000000T0000Z-220815T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webb TX-
1155 AM CDT Mon Aug 15 2022

...FLASH FLOOD WARNING WILL EXPIRE AT NOON CDT TODAY FOR SOUTH 
CENTRAL WEBB COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. A Flood Advisory has replaced the warning over and near 
Laredo. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 PM CDT Monday for a 
portion of south Texas.

LAT...LON 2763 9958 2765 9925 2743 9933 2730 9935
      2729 9934 2732 9937 2726 9945 2726 9949
      2730 9949 2731 9953 2732 9954 2734 9950
      2741 9949 2745 9949 2749 9948 2750 9950
      2750 9953 2757 9951 2761 9955 2760 9958

$$

EMF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 6:38 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Aug 15, 6:38 AM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
638 AM CDT Mon Aug 15 2022

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 254 AM CDT Mon Aug 15 2022

...Flood Watch in Effect until 00z Today...

The vertically stacked low pressure system was centered just
southwest of Laredo at 08z with a moisture rich environment to the
east of this system across South Texas. PWs were >2.5" and the
KCRP 88D Radar showed several NW-SE oriented convective bands
setting up within the deep unidirectional flow over the region.
Flash Flood Guidance has lowered from yesterday rains and HREF 24
HR Ensemble QPF Prob Match Mean indicates 2-4" with isolated 5+"
are possible across the Southern Coastal Bend and Southern Brush
Country today, thus a Flood Watch has been issued. This watch may
need to be expanded to include the northern Brush Country a bit
later this morning if trends continue. The good news is that we
are starting to get some much needed rain in our watershed, at
least in the Nueces River! The low should finally exit the
region this evening with high pressure building over the region in
its wake.

&&

.LONG TERM...
(Tuesday through Sunday)
Issued at 254 AM CDT Mon Aug 15 2022

There will still be enough lingering moisture to generate
scattered coverage of sea breeze convection on Tuesday. Wednesday
should be considerably drier with the ridge directly overhead and
PWs below 1.7". The pattern change for later in the week is still
looking good as a broad trough is carved out over the eastern
CONUS with the trough axis becoming elongated over South Central
Texas by Thursday Night. This system will push an associated
frontal boundary into the area bringing another chance for rain on
Friday, although forcing is fairly weak. Meanwhile, all eye's
focus on the next tropical wave/inverted trough that GFS/EC bring
into the NW Gulf and into deep South Texas next weekend. This
system looks to be a bit farther south than the current system,
but should still bring an increasing chance for rain. Will
continue to monitor.

Heat Indices of 105-109 degrees will return on Tuesday and
persist through the end of the week.

&&

.AVIATION...
(12Z TAFS)
Issued at 608 AM CDT Mon Aug 15 2022

Wet and stormy conditions will continue across the western
Coastal Plains and Brush Country today as low pressure moves
slowly west into Mexico. Expect bands of showers and occasional
thunderstorms to spiral around the low resulting in MVFR/IVR
ceilings and reduced visibilities at LRD, COT and ALI terminals
due to heavy rain. Expect primarily MVFR conditions at CRP
this morning, then improving conditions at CRP and ALI terminals
in the afternoon and the low moves farther away from the region
and drier air moves in. The rain will end along the Rio Grande
early this evening.  Expect VFR conditions in VCT through the
period.

&&

.MARINE...
Issued at 217 PM CDT Sun Aug 14 2022

An area of low pressure over the Rio Grande will continue to
produce scattered to numerous showers with embedded thunderstorms
through this morning. Gusty winds, elevated seas, and reduced
visibilities are possible with any passing shower or storm.
Scattered showers and thunderstorms will continue through this
afternoon as lingering moisture persists. A moderate onshore flow
can be expected today. Rain chances continue on Tuesday, subside
Wednesday and then return again toward the end of the week as
upper level disturbance approaches the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    89  78  91  77 /  50  10  20   0
Victoria          92  76  94  75 /  20  10  20   0
Laredo            90  77  95  77 /  80  30  20  10
Alice             91  74  95  75 /  70  10  30   0
Rockport          93  82  93  81 /  40  10  20   0
Cotulla           92  77  99  77 /  80  20  20   0
Kingsville        90  76  92  77 /  70  10  30   0
Navy Corpus       89  82  89  83 /  40  10  20   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through this evening for TXZ239>243-342-343-442-443.

GM...None.
&&

AVIATION...JM/75
Hazardous weather outlook, Aug 15, 4:10 AM CDT, 5 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
410 AM CDT Mon Aug 15 2022

TXZ229>234-239>247-342>347-442-443-447-160915-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-
Kleberg Islands-Nueces Islands-Calhoun Islands-
410 AM CDT Mon Aug 15 2022

This Hazardous Weather Outlook is for south Texas.

.DAY ONE...Today and tonight.

Flood Watch is in effect for portions of the Coastal Bend and
Southern Brush Country through 7pm this evening. Scattered to
Numerous showers and thunderstorms with locally heavy rainfall.
Additional rainfall amounts of 1 to 3 inches with isolated amounts
of 5 inches or more possible, which may lead to Flash Flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Maximum Heat Index values of 105 to 109 degrees can be expected each
afternoon.

Isolated to Scattered Showers and Thunderstorms will be possible each
day this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ231-232-236-237-250-255-270-275-160915-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-
410 AM CDT Mon Aug 15 2022

This Hazardous Weather Outlook is for Gulf of Mexico.

.DAY ONE...Today and tonight.

Scattered to numerous showers and thunderstorms can be expected
today. Winds and seas will be higher near thunderstorms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Isolated showers and thunderstorms can be expected each day this
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 15, 4:20 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
420 AM CDT MON AUG 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 AM     FLASH FLOOD      4 SE EDROY              27.89N 97.63W
08/15/2022                   NUECES             TX   EMERGENCY MNGR

            EM REPORTS ACCESS ROAD FLOODED.

0413 AM     FLASH FLOOD      5 NW CC AIRPORT         27.83N 97.57W
08/15/2022                   NUECES             TX   EMERGENCY MNGR

            EM REPORTS FLOODING IN AREA OF MCKINZIE ROAD
            AND HAVE DRIVE.

0413 AM     FLASH FLOOD      5 NE ROBSTOWN           27.86N 97.60W
08/15/2022                   NUECES             TX   EMERGENCY MNGR

            EM REPORTS RIGHT 2 LANES OF INTERSTATE 37
            FLOODED.

&&
Local storm report, Aug 15, 8:17 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 AM CDT MON AUG 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     FLASH FLOOD      3 SW ORVIL              27.59N 99.53W
08/15/2022                   WEBB               TX   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

0723 AM     FLASH FLOOD      1 SE LAREDO             27.53N 99.47W
08/15/2022                   WEBB               TX   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

0759 AM     FLASH FLOOD      4 NE LAREDO             27.57N 99.43W
08/15/2022                   WEBB               TX   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

&&

EMF
Special weather statement, Aug 15, 9:18 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
918 AM CDT Mon Aug 15 2022

TXZ240-151445-
Duval TX-
918 AM CDT Mon Aug 15 2022

...A strong thunderstorm will impact portions of west central Duval
County through 945 AM CDT...

At 917 AM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Realitos, or 16 miles west of Benavides, moving
north at 20 mph.

HAZARD...Tropical funnel clouds possible. Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of west central Duval
County.

This includes US Highway 59 between mile markers 780 and 782.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2755 9871 2780 9881 2781 9880 2781 9855
      2755 9862
TIME...MOT...LOC 1417Z 176DEG 17KT 2760 9867

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

FORINASH

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:27 PM CDTSpecial Marine WarningCRP33 min
Aug 14, 8:07 PM CDTAreal Flood AdvisoryCRPSan Patricio53 min
Aug 14, 10:08 PM CDTAreal Flood AdvisoryCRPAransas, Goliad, Refugio112 min
Aug 14, 10:19 PM CDTSpecial Marine WarningCRP26 min
Aug 15, 12:26 AM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Live Oak, McMullen2 hr
Aug 15, 12:34 AM CDTSpecial Marine WarningCRP26 min
Aug 15, 12:58 AM CDTSpecial Marine WarningCRP29 min
Aug 15, 1:17 AM CDTAreal Flood AdvisoryCRPKleberg, Nueces118 min
Aug 15, 1:37 AM CDTAreal Flood AdvisoryCRPDuval, Jim Wells113 min
Aug 15, 1:38 AM CDTAreal Flood AdvisoryCRPDuval, La Salle, McMullen3 hr
Aug 15, 2:00 AM CDTFlash Flood WarningCRPKleberg, Nueces4 hr
Aug 15, 2:24 AM CDTFlood WatchCRPDuval, Jim Wells, Kleberg, La Salle, McMullen, Nueces and 1 more17 hr
Aug 15, 2:24 AM CDTFlash Flood WarningCRPBee, Kleberg, Nueces, San Patricio3 hr
Aug 15, 3:31 AM CDTFlash Flood WarningCRPDuval, La Salle, Webb119 min
Aug 15, 5:36 AM CDTFlash Flood WarningCRPDuval, La Salle, Webb10 hr
Aug 15, 5:50 AM CDTAreal Flood AdvisoryCRPBee, Nueces, Refugio, San Patricio115 min
Aug 15, 5:55 AM CDTAreal Flood AdvisoryCRPWebb110 min
Aug 15, 5:59 AM CDTFlash Flood WarningCRPJim Wells, Kleberg, Nueces2 hr
Aug 15, 7:04 AM CDTRiver Flood WarningCRPNueces7 hr
Aug 15, 7:41 AM CDTFlash Flood WarningCRPWebb2 hr
Aug 15, 7:48 AM CDTAreal Flood AdvisoryCRPWebb33 min
Aug 15, 8:20 AM CDTFlash Flood WarningCRPWebb3 hr
Aug 15, 9:18 AM CDTSpecial Weather StatementCRPDuval27 min
Aug 15, 9:46 AM CDTSpecial Weather StatementCRPDuval29 min
Aug 15, 10:00 AM CDTTornado WarningCRPDuval34 min
Aug 15, 10:28 AM CDTFlash Flood WarningCRPLa Salle, Webb5 hr
Aug 15, 11:08 AM CDTSpecial Weather StatementCRPDuval37 min
Aug 15, 11:41 AM CDTSpecial Weather StatementCRPLa Salle34 min
Aug 15, 11:54 AM CDTAreal Flood AdvisoryCRPWebb54 min
Aug 15, 12:58 PM CDTFlash Flood WarningCRPLa Salle, McMullen2 hr
Aug 15, 1:24 PM CDTTornado WarningCRPMcMullen51 min
Aug 15, 1:59 PM CDTRiver Flood WarningCRPJim Wells15 hr
Aug 15, 2:06 PM CDTTornado WarningCRPMcMullen13 min
Aug 15, 2:13 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, La Salle, Live Oak, McMullen, Webb52 min
Aug 15, 2:14 PM CDTTornado WarningCRPDuval, McMullen31 min
Aug 15, 3:02 PM CDTFlash Flood WarningCRPDuval, Jim Wells, La Salle, McMullen3 hr
Aug 15, 3:27 PM CDTTornado WarningCRPWebb33 min
Aug 15, 3:36 PM CDTFlash Flood WarningCRPDuval, La Salle, Webb3 hr
Aug 15, 3:48 PM CDTTornado WarningCRPMcMullen13 min
Aug 15, 3:57 PM CDTFlash Flood WarningCRPDuval, La Salle, Webb2 hr
Aug 15, 4:19 PM CDTSpecial Weather StatementCRPWebb26 min
Aug 15, 4:22 PM CDTRiver Flood WarningCRPMcMullen10 days
Aug 15, 4:38 PM CDTAreal Flood AdvisoryCRPWebb24 min
Aug 15, 5:02 PM CDTFlash Flood WarningCRPWebb4 hr
Aug 15, 5:57 PM CDTSevere Thunderstorm WarningCRPWebb48 min
Aug 15, 6:54 PM CDTSpecial Weather StatementCRPWebb36 min

Nearby

Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.